Depo provera shot

I got the depo provera shot 10 weeks ago. These past 2 weeks have been bad. I have been dealing with constant anxiety. I am so worried I have a blood clot on my lung as that is a rare side effect. I feel so weird when I'm in public like the gym... I'm even more worried cause the shotime wears off at 12 weelse and the symptoms are worsening. This shot sucks. It makes me feel like I'm someone I'm not...

3 Replies

oldestnewest
  • Sounds like you are panicking :( I get that weird feeling when I'm out in public as well, I don't feel like myself at all. Try not to panic. If you had a blood clot in your lung you would know about it as its as painful as hell. You would be in the emergency department. So no you don't have one :) Try to relax and listen to music or read a book. 

  • Sorry you are suffering with anxiety as a result of the shot. Is there any way you can distract yourself? Are there things like movies, walking etc. that could distract you?

  • This is only today's anxiety, when in an anxious state our sub-conscious chooses one subject after another.... 

    One way of getting out of our own heads is to help the less fortunate, this helped me, and soon you become grateful for what you have....

    It is never a good choice to wait for it to go away, you have to act...

    Good luck.x

You may also like...